# SDR P5CA2019123000240

- Difficulty date: December 26, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,721 hours, 21,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: C/P Flashlight
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO FLIGHT DECK FLASHLIGHT HOLDERS WERE INOPERATIVE.   REMOVED AND REPLACED THE BATTERIES IAW CMM 25-60-02. OPS CHECKED GOOD.
